# SDR YENA2007089

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N544JB
- Make and model: Airbus A320-232
- Aircraft serial: 1835
- Aircraft time: 21,660 hours, 7,756 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901010201200
- Condition: Ruptured
- Location: Nr 2 Pylon
- Part time: 21,660 hours, 7,756 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ABOUT 1 HR FROM LANDING HYD Y RSVR LO LVL.  THEN NO FLUID, HYD Y LOW AIR PRESSURE.  FOUND CRACKED LINE IN NR 2 PYLON PER MM 29-11-49-04.  REMOVED AND REPLACED NR 2 ENG HYD EDP PRECAUTIONARY DUE TO OPS WITHOUT FLUID POSSIBLE PER AMM 29-13-51-000-010.  OPS CHECK & LEAK CHECK OK.  OK FOR SERVICE.
